Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 25, 2018, 2:49 PM EDT for Whitfield County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2018, 2:49 PM EDT (18:49 UTC)
- Expired
- Jun 25, 2018, 3:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1416 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
597
WWUS82 KFFC 251849
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
249 PM EDT MON JUN 25 2018
GAZ004-251915-
Whitfield GA-
249 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD COUNTY UNTIL
315 PM EDT...
At 248 PM EDT...a strong thunderstorm was centered 5 miles
west of Tilton...moving east at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton and Tilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3473 8490 3471 8490 3472 8492 3471 8494
3469 8491 3466 8490 3468 8491 3468 8494
3464 8491 3463 8491 3463 8493 3462 8493
3462 8505 3470 8505
TIME...MOT...LOC 1848Z 275DEG 10KT 3466 8502
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 25, 2:45 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 25, 2:45 PM EDT, 4 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 245 PM EDT Mon Jun 25 2018 .SHORT TERM /Tonight through Tuesday Night/... Diurnal heating combined with forcing from a low pressure system racing across Kentucky will provide scattered thunderstorms for the area this afternoon. Models have underestimated the coverage of the storms so far but are beginning to catch up, estimating a wave of convection that will leave the area later this evening. An Upper level ridge building in along the Gulf coast should help to keep storms slightly weaker, and more scattered/unorganized than they my be otherwise but a Marginal risk for a few severe storms will be possible for the forecast area. Tomorrow, convection is expected to be even more widespread as the upper level flow begins to turn from out of the northwest, and impulses ahead of a stronger low pressure system out of the midwest looks to push through. Temperatures are expected to continue on the warm side with heat index values across central GA ranging from 100 to 106. Have issued a heat advisory for the majority of central GA today and will monitor conditions for Tuesday to see if another one will be needed tomorrow. 22 .LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... The long term portion begins as perhaps the most active period of the entire extended. We will see a strong shortwave arrive late in the day from the Tennessee Valley. This will coincide with peak heating for Wed afternoon and CAPE values in excess of 3000 J/KG. Associated cold pool with shortwave looks to drop 500mb temps to around -9C, sufficient for some robust updrafts and decent hail potential. Should also see some good wind potential as downdraft CAPE increases through the afternoon as a likely line of storms approaches. Have gone with highest pops for northern tier for now but could certainly see pops needing to be raised for remainder as Wed approaches with potential for a decent coverage event. Focus will shift to Central GA for Thu afternoon as shortwave traverses the remainder of the forecast area. Cannot rule out additional small pop activity across the north although mid level temps will be warming by this time period. Some drying noted for the weekend, especially across NE sections where will only carry isolated pops for Sat. Upper level high builds in north of the area through the Ohio Valley and into the Northeast through early next week. Eventually some deep layer moisture will rotate around the southern periphery of this feature to bring higher pops back to the area for early next week. BDL && .AVIATION... 18Z Update... Ongoing scattered SHRA/TSRA around TAF areas, currently impacting MCN and ATL sites. A line of forcing coming from NW GA will keep scattered SHRA/TSRA around the area through the afternoon and early evening. Expecting VFR conditions otherwise in regards to ceilings and VSBYs. Light winds out of the west at ATL, swinging from out of the SW early tomorrow morning. //ATL Confidence...18Z Update... Medium confidence in convective coverage this afternoon. Medium to high on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 71 91 / 30 50 50 50 Atlanta 75 91 74 90 / 30 50 40 50 Blairsville 66 85 67 86 / 30 50 40 60 Cartersville 72 92 72 90 / 30 50 40 50 Columbus 76 94 76 93 / 30 40 30 40 Gainesville 72 90 71 88 / 30 50 40 50 Macon 74 94 74 93 / 30 50 40 50 Rome 72 92 72 91 / 20 40 40 50 Peachtree City 73 92 72 90 / 30 50 30 50 Vidalia 75 94 75 92 / 40 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Bibb...Bleckley...Chattahoochee...Crawford...Crisp... Dodge...Dooly...Emanuel...Glascock...Harris...Houston... Jefferson...Johnson...Laurens...Macon...Marion...Montgomery... Muscogee...Peach...Pulaski...Schley...Stewart...Sumter... Talbot...Taylor...Telfair...Toombs...Treutlen...Twiggs... Washington...Webster...Wheeler...Wilcox...Wilkinson. && SHORT TERM...22 LONG TERM....BDL AVIATION...22
Hazardous weather outlook, Jun 25, 5:30 AM EDT, 9 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 530 AM EDT Mon Jun 25 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 530 AM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... ...Heat Advisory In Effect For Central Georgia... Hot temperatures combined with high moisture values will result in heat indices around 105 degrees this afternoon. Please see the latest heat advisory product issued by this office for further details. Isolated to scattered thunderstorms are expected across north and central Georgia this afternoon. Isolated storms will be strong to severe,with the main hazards damaging winds, frequent lightning, and isolated flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There will be an enhanced chance of strong to severe storms late Wednesday into Wednesday night as an upper level storm system moves across the area bringing likely storm coverage to North Georgia. There is a chance of thunderstorms each day for the rest of the time period through next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 25, 2:28 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
228 PM EDT MON JUN 25 2018
GAZ055>057-251900-
Clayton GA-Spalding GA-Henry GA-
228 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAYTON...SPALDING AND
SOUTHWESTERN HENRY COUNTIES UNTIL 300 PM EDT...
At 228 PM EDT...a strong thunderstorm was over Birdie, or 8 miles
northwest of Griffin...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Griffin, Hampton, Locust Grove, Sunny Side, East Griffin, Highland
Mills, Towalaga, Experiment, Walker Mill, Birdie, Vaughn, Luella and
Atlanta Motor Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3329 8442 3331 8440 3330 8440 3332 8439
3334 8439 3334 8438 3337 8440 3338 8439
3339 8439 3341 8438 3337 8411 3321 8420
3327 8443
TIME...MOT...LOC 1828Z 285DEG 15KT 3334 8436
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 2:35 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT MON JUN 25 2018
GAZ003-004-251900-
Whitfield GA-Catoosa GA-
235 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITFIELD AND
NORTHEASTERN CATOOSA COUNTIES UNTIL 300 PM EDT...
At 234 PM EDT...a strong thunderstorm was centered 2 miles west of
Cohutta, or 4 miles east Ringgold...moving east at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Varnell, Cohutta, Beaverdale, Red Clay S.p. and Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3499 8481 3497 8481 3494 8484 3492 8484
3491 8483 3483 8487 3492 8507 3499 8505
TIME...MOT...LOC 1834Z 290DEG 10KT 3495 8500
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 2:44 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EDT MON JUN 25 2018
GAZ034-046-047-251915-
Walton GA-Rockdale GA-Gwinnett GA-
244 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON...
NORTHEASTERN ROCKDALE AND GWINNETT COUNTIES UNTIL 315 PM EDT...
At 244 PM EDT...a line of strong thunderstorms was along a line
extending from near Norcross to near Rosebud...and moving east at 10
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Lawrenceville, Sandy Springs, Dunwoody, Duluth, Snellville, Suwanee,
Lilburn, Loganville, Norcross, Grayson, Berkeley Lake, Walnut Grove,
Between, Mountain Park, Windsor, Youth, Big Haynes Creek Park,
Rosebud and Mechanicsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3395 8392 3381 8374 3373 8389 3374 8391
3371 8391 3369 8395 3393 8426 3396 8428
3401 8422 3400 8420 3399 8420 3399 8419
3403 8417 3403 8412 3404 8410 3406 8411
TIME...MOT...LOC 1844Z 267DEG 10KT 3397 8422 3380 8401
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 2:45 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT MON JUN 25 2018
GAZ005-251915-
Murray GA-
245 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY COUNTY UNTIL
315 PM EDT...
At 244 PM EDT...a strong thunderstorm was centered near Beaverdale,
or 10 miles north of Chatsworth...moving east at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cisco, Crandall, Conasauga Lake, Tennga, Gregory and Sumac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3498 8462 3483 8462 3486 8482 3488 8482
3489 8483 3490 8483 3491 8484 3492 8484
3495 8483 3497 8481 3499 8481
TIME...MOT...LOC 1844Z 284DEG 9KT 3492 8482
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 2:48 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
248 PM EDT MON JUN 25 2018
GAZ067>069-251915-
Upson GA-Meriwether GA-Pike GA-
248 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON...SOUTHEASTERN
MERIWETHER AND SOUTHWESTERN PIKE COUNTIES UNTIL 315 PM EDT...
At 248 PM EDT...a strong thunderstorm was over Woodbury, or 7 miles
east of Greenville...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Woodbury, Molena, Sunset Village, Crest, Raleigh, Sunnyside and
Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3289 8467 3307 8468 3308 8439 3288 8438
TIME...MOT...LOC 1848Z 266DEG 14KT 3299 8459
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 2:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 PM EDT MON JUN 25 2018
GAZ004-251915-
Whitfield GA-
249 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD COUNTY UNTIL
315 PM EDT...
At 248 PM EDT...a strong thunderstorm was centered 5 miles
west of Tilton...moving east at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton and Tilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3473 8490 3471 8490 3472 8492 3471 8494
3469 8491 3466 8490 3468 8491 3468 8494
3464 8491 3463 8491 3463 8493 3462 8493
3462 8505 3470 8505
TIME...MOT...LOC 1848Z 275DEG 10KT 3466 8502
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 37 min |
| Jun 24, 8:32 PM EDT | Special Weather Statement | FFC | Warren | 43 min |
| Jun 24, 8:42 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Jun 24, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 42 min |
| Jun 24, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 35 min |
| Jun 24, 9:13 PM EDT | Special Weather Statement | FFC | Glascock | 47 min |
| Jun 24, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 37 min |
| Jun 24, 9:46 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 44 min |
| Jun 24, 9:58 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 25, 4:26 AM EDT | Heat Advisory | FFC | Bibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more | 16 hr |
| Jun 25, 1:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jun 25, 1:41 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 25, 1:44 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jun 25, 2:12 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 33 min |
| Jun 25, 2:17 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jun 25, 2:18 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jun 25, 2:24 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| Jun 25, 2:26 PM EDT | Special Weather Statement | FFC | Murray | 34 min |
| Jun 25, 2:28 PM EDT | Special Weather Statement | FFC | Spalding | 32 min |
| Jun 25, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 26 min |
| Jun 25, 2:35 PM EDT | Special Weather Statement | FFC | Whitfield | 25 min |
| Jun 25, 2:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jun 25, 2:45 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 25, 2:48 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 25, 2:58 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 25, 2:59 PM EDT | Special Weather Statement | FFC | Newton | 31 min |
| Jun 25, 3:12 PM EDT | Special Weather Statement | FFC | Walton | 33 min |
| Jun 25, 3:16 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 29 min |
| Jun 25, 3:20 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| Jun 25, 3:21 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 25, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 25 min |
| Jun 25, 3:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jun 25, 3:35 PM EDT | Special Weather Statement | FFC | Lamar | 25 min |
| Jun 25, 3:40 PM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Jun 25, 3:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jun 25, 3:44 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Jun 25, 3:52 PM EDT | Special Weather Statement | FFC | Union | 23 min |
| Jun 25, 3:55 PM EDT | Special Weather Statement | FFC | Whitfield | 35 min |
| Jun 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 16 min |
| Jun 25, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 31 min |
| Jun 25, 4:00 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 30 min |
| Jun 25, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 42 min |
| Jun 25, 4:07 PM EDT | Special Weather Statement | FFC | Dawson | 23 min |
| Jun 25, 4:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 25, 4:21 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
| Jun 25, 4:22 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Jun 25, 4:27 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth | 33 min |
| Jun 25, 4:31 PM EDT | Special Weather Statement | FFC | Hall, White | 29 min |
| Jun 25, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 29 min |
| Jun 25, 4:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jun 25, 4:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jun 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas | 35 min |
| Jun 25, 4:53 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton, Gwinnett | 37 min |
| Jun 25, 4:54 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Jun 25, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 30 min |
| Jun 25, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 48 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 31 min |
| Jun 25, 5:19 PM EDT | Special Weather Statement | FFC | Macon | 41 min |
| Jun 25, 5:23 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jun 25, 5:29 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 25, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 31 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | FFC | Barrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more | 41 min |
| Jun 25, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 50 min |
| Jun 25, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton, Henry | 40 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | FFC | Macon, Schley | 48 min |
| Jun 25, 6:01 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 29 min |
| Jun 25, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 31 min |
| Jun 25, 6:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Jun 25, 6:34 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jun 25, 6:35 PM EDT | Special Weather Statement | FFC | Harris | 40 min |
| Jun 25, 6:41 PM EDT | Special Weather Statement | FFC | Macon | 49 min |
| Jun 25, 6:45 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jun 25, 6:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jun 25, 6:48 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Jun 25, 6:54 PM EDT | Special Weather Statement | FFC | Pike, Upson | 51 min |
| Jun 25, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Jun 25, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 29 min |
| Jun 25, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 36 min |
| Jun 25, 7:15 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jun 25, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 38 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.